Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 128, Number 1

All articles in this issue are freely accessible.

A note on $𝜆$-operations in orthogonal K-theory
Mohamed Elhamdadi.
Proc. Amer. Math. Soc. 128 (2000), 1-4
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1670434
On modules which force homogeneous maps to be linear
P. R. Fuchs.
Proc. Amer. Math. Soc. 128 (2000), 5-15
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610889
The Rogers-Ramanujan identities, the finite general linear groups, and the Hall-Littlewood polynomials
Jason Fulman.
Proc. Amer. Math. Soc. 128 (2000), 17-25
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1657747
On a theorem by Serre
Arne Ledet.
Proc. Amer. Math. Soc. 128 (2000), 27-29
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1636903
Free $G_{a}$ actions on $C^{3}$
James K. Deveney and David R. Finston.
Proc. Amer. Math. Soc. 128 (2000), 31-38
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1676356
On semisimple Hopf algebras of dimension $pq$
Shlomo Gelaki and Sara Westreich.
Proc. Amer. Math. Soc. 128 (2000), 39-47
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1618670
Sets of $p$-powers as conjugacy class sizes
John Cossey and Trevor Hawkes.
Proc. Amer. Math. Soc. 128 (2000), 49-51
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1641677
Optimal size estimates for the inverse conductivity problem with one measurement
G. Alessandrini, E. Rosset and J. K. Seo.
Proc. Amer. Math. Soc. 128 (2000), 53-64
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1695112
Rearrangement of Hardy-Littlewood maximal functions in Lorentz spaces
Jesús Bastero, Mario Milman and Francisco J. Ruiz.
Proc. Amer. Math. Soc. 128 (2000), 65-74
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1641637
On a Sobolev inequality with remainder terms
Guozhen Lu and Juncheng Wei.
Proc. Amer. Math. Soc. 128 (2000), 75-84
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1694339
Reflection and uniqueness theorems for harmonic functions
D. H. Armitage.
Proc. Amer. Math. Soc. 128 (2000), 85-92
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1622753
On local automorphisms of group algebras of compact groups
Lajos Molnár and Borut Zalar.
Proc. Amer. Math. Soc. 128 (2000), 93-99
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1637412
A local approach to functionals on $L^{∞}(𝜇,X)$
Santiago Díaz.
Proc. Amer. Math. Soc. 128 (2000), 101-109
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1657715
An extension of a non-commutative Choquet-Deny theorem
G. A. Willis.
Proc. Amer. Math. Soc. 128 (2000), 111-118
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1637448
Invertible completions of $2×2$ upper triangular operator matrices
Jin Kyu Han, Hong Youl Lee and Woo Young Lee.
Proc. Amer. Math. Soc. 128 (2000), 119-123
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1618686
Automatic surjectivity of ring homomorphisms on $H^{*}$-algebras and algebraic differences among some group algebras of compact groups
Lajos Molnár.
Proc. Amer. Math. Soc. 128 (2000), 125-134
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1616645
On the extremality of quasiconformal mappings and quasiconformal deformations
Shen Yu-Liang.
Proc. Amer. Math. Soc. 128 (2000), 135-139
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1616613
Inequalities for the gamma function
Horst Alzer.
Proc. Amer. Math. Soc. 128 (2000), 141-147
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1622757
Weakly compact composition operators between algebras of bounded analytic functions
Pablo Galindo, Mikael Lindström and Ray Ryan.
Proc. Amer. Math. Soc. 128 (2000), 149-155
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1646307
An existence theorem for systems of boundary value problems
Gerd Herzog and Roland Lemmert.
Proc. Amer. Math. Soc. 128 (2000), 157-160
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1622754
Bounds on embedded singular spectrum for one-dimensional Schrödinger operators
Christian Remling.
Proc. Amer. Math. Soc. 128 (2000), 161-171
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1637420
Noncontinuity of spectrum for the adjoint of an operator
Laura Burlando.
Proc. Amer. Math. Soc. 128 (2000), 173-182
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1625705
A zero entropy $T$ such that the $[T,\operatorname{Id}]$ endomorphism is nonstandard
Christopher Hoffman.
Proc. Amer. Math. Soc. 128 (2000), 183-188
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1625757
On the multiplicities of the zeros of Laguerre-Pólya functions
Joe Kamimoto, Haseo Ki and Young-One Kim.
Proc. Amer. Math. Soc. 128 (2000), 189-194
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1616650
Integrability of superharmonic functions in a John domain
Hiroaki Aikawa.
Proc. Amer. Math. Soc. 128 (2000), 195-201
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1622765
Rademacher and Gaussian averages and Rademacher cotype of operators between Banach spaces
Aicke Hinrichs.
Proc. Amer. Math. Soc. 128 (2000), 203-213
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1621932
Separable determination of integrability and minimality of the Clarke subdifferential mapping
Jonathan M. Borwein and Warren B. Moors.
Proc. Amer. Math. Soc. 128 (2000), 215-221
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1622793
Extensions of Heinz-Kato-Furuta inequality
Masatoshi Fujii and Ritsuo Nakamoto.
Proc. Amer. Math. Soc. 128 (2000), 223-228
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1653461
Oscillating global continua of positive solutions of semilinear elliptic problems
Bryan P. Rynne.
Proc. Amer. Math. Soc. 128 (2000), 229-236
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1641097
An obstruction to quantizing compact symplectic manifolds
Mark J. Gotay, Janusz Grabowski and Hendrik B. Grundling.
Proc. Amer. Math. Soc. 128 (2000), 237-243
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1622742
A note on the Osserman conjecture and isotropic covariant derivative of curvature
Novica Blazic, Neda Bokan and Zoran Rakic.
Proc. Amer. Math. Soc. 128 (2000), 245-253
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1641649
An infinite family of manifolds with bounded total curvature
A. N. Dranishnikov.
Proc. Amer. Math. Soc. 128 (2000), 255-260
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1618658
On central limit theorems for shrunken random variables
Elizabeth Housworth and Qi-Man Shao.
Proc. Amer. Math. Soc. 128 (2000), 261-267
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1625761
Tunnel numbers of small knots do not go down under connected sum
Kanji Morimoto and Jennifer Schultens.
Proc. Amer. Math. Soc. 128 (2000), 269-278
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1641065
Inverse limits on $[0,1]$ using piecewise linear unimodal bonding maps
W. T. Ingram.
Proc. Amer. Math. Soc. 128 (2000), 279-286
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1618702
No submaximal topology on a countable set is $\mathbf{T}_{\mathbf{1}}$-complementary
Mikhail G. Tkacenko, Vladimir V. Tkachuk, Richard G. Wilson and Ivan V. Yaschenko.
Proc. Amer. Math. Soc. 128 (2000), 287-297
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1616605
Free actions of finite groups on products of symmetric powers of even spheres
Satya Deo and Jitendra Kumar Maitra.
Proc. Amer. Math. Soc. 128 (2000), 299-306
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1646310
Involutions with $W(F)=1$
Zhi Lü.
Proc. Amer. Math. Soc. 128 (2000), 307-313
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1654097